# SDR C2XA00IA414

- Difficulty date: November 13, 2000
- Submitted: January 5, 2001
- Operation: Air carrier
- Aircraft: N16961
- Make and model: Emb EMB-145
- Aircraft serial: 145103
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock
- Part number: 23092900001
- Condition: Inoperative
- Location: Lt Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IAH - FLT 3925 - AFTER TAKEOFF FROM SAV, ON GEAR RETRACTINO, THE CREW REPORTED A LEFT GEAR UNSAFE LIGHT AND A LANDING GEAR LEVER DISAGREE MESSAGE, THE CREW CYCLED THE GEAR AND ALL WARNINGS WENT AWAY.  THE AIRCRAFT CONTINUED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE LEFT MLG UPLOCK BOX, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE. (M)
